I am 19, 6 foot, 170 pounds, overall very healthy.
I have been doing oxycodone and hydrocodone on and off for a few weeks now. On monday, I ground my remaining pills up into a powder. They were a combination of 5/500 and 5/325 pills. I understand the dangers of this - right now my primary problem is dealing with the potential overdose. Tuesday near the middle of the day I started to notice light nausea, but it was going on longer than nausea typically has in the past. Overall I was not feeling well at all, nor was I hungry. I tried anti acids but those didn't seem to help. That day I cannot say how much acetaminophen I had, I would say atleast six pills.
Wednesday I was feeling the same thing from the time I woke up. It was all day nausea combined with generally not feeling good. I can't say exactly how many pills worth I took that day, but I think it was less than what I had taken on Tuesday.
Yesterday on Thursday I woke up with the same feelings. Middle of the day I start searching for the problem, and realize that it's likely caused by an overdose in acetaminophen. I did not take any additional oxycodone or acetaminophen that day. Everywhere I read that emergency care is necessary for any potential overdose, but living with my parents over the summer and having not taken myself to the emergency room before, I was hesitant to do any of that. I went to a supplements store and bought 600mg pills of N-Acetyl-Cysteine as well as activated charcoal, which is what they would have given me in the ER. I started to feel better, but not entirely back to normal.
Today I'm having light nausea as I continue home treatment with this, however I worry that it will not go away or might even worsen. I was hoping all my symptoms would be gone by this morning as they do typically not last this long.
Thank you for any help you can provide. I really appreciate it.